# SDR 2002UALA01843

- Difficulty date: December 11, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 42,965 hours, 23,282 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STATION 867 STRINGER 9R CRACKED AT FASTENER.  MAJOR REPAIR ACCOMPLISHED. INSTALLED  "J" ANGLE REPAIR.
